# SDR UIEA2019100305633

- Difficulty date: October 3, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 75,737 hours, 14,991 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Condition: Malfunctioned
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT CENTER FUEL PUMP INOPERATIVE.  RESET GFI RELAY K10697. RAN ENGINES, OPS CHECK NORMAL IAW FIM 28-22 FT 805 AND AMM 71-00-00.
